# SDR DALA2014073004306

- Difficulty date: July 27, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 62,480 hours, 45,866 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1451
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME, BS 1451 LONGERON 1, AFT ACCESSORY BAY, FRAME REPLACED IAW SRM 51-30-2 AND 51-30-5, 51-10-3, PAR 21 AND 14 DWG 99118060-3, REV= L.
